The Dangerous Drugs For You

Many assumptions believe that dependence is a condition caused by a habit. For example, you become addicted to cigarettes because you are accustomed to burning and sucking. However, it turns out that these are two very different things. Dependence is a more severe level. Because in addition, a person tends to be very difficult, even unable to let go of what he likes. Different from habits that can be missed, for whatever reason. But, of course, they are still interrelated. Because research found that one of the factors causing dependence is a habit. When you first read more or try something, someone might do it “voluntarily” and believe you will be able to control yourself.

But over time, and because it is carried out repeatedly, he has an increased dose to meet the body’s needs. The number of drugs or other things needed to fulfill the level of pleasure and satisfaction, such as when you first try, will increase. This is where the dependency process will begin. Then, at the same time, there is a change in the part of the brain that causes the body to no longer be able to control wants and needs. Especially for things that become opium. If this is the case, the person may go through difficult times when he doesn’t get what he wants.

Unfortunately, not many understand that this is the case, especially if you have reached the stage of addiction, can be dangerous for life. So that many people choose to stay away from addicts without trying to help him. In fact, help from the closest person is one thing that is needed to be able to recover from dependence.

As a person who gives help, you should always accompany the victim even though it is in the hands of the doctor. While giving help, try to find and collect the types of drugs that cause an overdose. Knowing what type of drug causes overdose can help doctors choose what medical actions to take immediately. One more thing to remember, when giving overdose help, never be fooled by drug reactions that seem slow. Because even if the victim looks fine, there is a possibility that it is included in the process and the symptoms of overdoses may appear suddenly.

Avatar

Author: Richard T. Starkey

Share This Post On
Share This